# SDR 98ZZZX1644

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333AS
- Make and model: Snias AS350B2
- Aircraft serial: 2893
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Delaminated
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING REMOVED DUE TO DELAMINATION IN EXCESS OF LIMITS.  REPLACED WITH NEW BEARING SET.
